# SDR 2001FA0000259

- Difficulty date: July 3, 2001
- Submitted: September 10, 2001
- Operation: General aviation
- Aircraft: N80TA
- Make and model: Bbavia 8KCAB
- Aircraft serial: 63280
- Engine: Lyc AEIO360H1A
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Damaged
- Location: Lt&Rt Wing
- Part time: 1,511 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LOOSE AND/OR MISSING NAILS AT RIB/FRONT SPAR CONNECTION. 2 RIBS ON RT WING AND 2 RIBS ON LT WING FOUND DAMAGED WHILE INSPECTING PER REGMENTS OF AD.
